# SDR 2005FA0000871

- Difficulty date: June 8, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Engine: Lyc AL5512
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Adapter
- Part number: 414D32101
- Part serial: TS538
- Condition: Cracked
- Location: Engine
- Part time: 4,955 hours
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERHAUL OF ENGINE AWN ADAPTER, NDT FOUND .450 INCH TOTAL LENGTH CRACK IN THE BOLT HOLE OF LUG NR 1.  IN THE BORE OF LUG, CRACK LENGTH IS .300 OF INCH AND ACROSS FACE OF LUG, THE CRACK LENGTH IS .150 OF INCH.  ILLUSTRATION DEPICTS LOCATION AND SCHEMATIC OF CRACK FOUND.  FIRST TIME CRACK OF THIS NATURE NOTED ON THIS ADAPTER.  CHECKED OTHER ADAPTERS MFG UNDER THIS LOT NR.  THIS REVIEW CONCLUDED THAT THE CRACKED ADAPTER IS AN ISOLATED INCIDENT AND NOT RELATED TO MATERIAL DEFICIENCIES.  (K)
